# SDR SWAA043705

- Difficulty date: December 22, 2004
- Submitted: December 28, 2004
- Operation: Air carrier
- Aircraft: N503SW
- Make and model: Boeing 737-5H4
- Aircraft serial: 24180
- Aircraft time: 47,888 hours, 47,730 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Pressure Panel
- Part number: 6545819
- Condition: Cracked
- Location: Nlg Ww
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED SERVICE CHECK, FOUND 2 EA CRACKS AT NLG W/W CEILING WEB, BS 259.5, LT & RT SIDES OF ACCESS PANEL.  REPAIRED WEB PER SRM.
